# SDR REXA2022053100938

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT 20R BETWEEN FS349 AND FS364 IS CORRODED	REPLACED INTERCOSTAL AT 20R BETWEEN FS349 AND FS364 IAW CRJ-900 SRM 51-42-06-001-001-A01.
